Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Mazur T. V. On the Solvability of the Inverse Sturm – Liouville Problem in the Central Symmetry Case. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2008, vol. 8, iss. 1, pp. 21-24. DOI: 10.18500/1816-9791-2008-8-1-21-24

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
03.03.2008
Full text:
(downloads: 134)
Language: 
Russian
Heading: 
UDC: 
517.984

On the Solvability of the Inverse Sturm – Liouville Problem in the Central Symmetry Case

Autors: 
Mazur T. V., Yuri Gagarin State Technical University of Saratov
Abstract: 

Necessary and sufficient conditions are provided for the solvability of the inverse problem of recovering Sturm – Liouville operator from its spectrum in the central symmetry case.

Key words: 
References: 
  1. Юрко В.А. Введение в теорию обратных спектральных задач. М.: Физматлит, 2007.
  2. Юрко В.А. Обратные спектральные задачи и их приложения. Саратов: Изд-во Сарат. пед. ин-та, 2001.
  3. Conway J.B. Functions of One Complex Variable. 2nd ed. V. I. N.Y.: Springer-Verlag, 1995.
  4. Poschel J., Trubowitz E. ̈ Inverse Spectral Theory. N.Y.: Academic Press, 1987.